# SDR AALA960920

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 358050
- Condition: Defective
- Location: E/E Compt
- Component: Fenwal
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1880 - EN ROUTE MIA/DTW DURING CRUISE, LOWER AFT BODY OVERHEAT LIGHT BEGAN TO FLICKER.  SHORTLY AFTER BEGINNING QRH PROCEDURE, LIGHTS STOPPED FLICKERING AND SYSTEM WOULD NOT TEST.  AIRCRAFT DIVERTED TO RDU AND LANDED WITHOUT INCIDENT.  REPLACED FIRE DETECTION ACCESSORY CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
